Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Compactness of Riemann-Stieltjes operators between F(p,q,s) spaces and α-Bloch spaces
Journal: Publicationes Mathematicae
Volume: 72
Issue: 1-2
First page: 111
Last page: 128
Issue Date: 19-Mar-2008
Rank: M23
ISSN: 0033-3883
Abstract: 
Let H(B) denote the space of all holomorphic functions on the unit ball B ⊂ ℂ n. In this paper we investigate the following integral operators T g(f)(z) = ∫ 01 f(tz)ℜg(tz)dt/t and L g(f)(z) = ∫ 01 Rf(tz)g(tz) dt/t, f ∈ H(B), z ∈ B, where g ∈ H(B) and ℜh(z) = Σ j=1n z j∂h/∂z j(z) is the radial derivative of h. The operator T g can be considered as an extension of the Cesàro operator on the unit disk. The compactness of the operators T g and L g between the general function space F(p, q, s), which includes the Hardy space, Bergman space, Bloch space, and Q p space, and the α-Bloch space are discussed.
Keywords: α-Bloch space | Compact | F(p, q, s) space | Riemann-Stieltjes operator
Publisher: Kossuth Lajos Tudomanyegyetem

Show full item record

SCOPUSTM   
Citations

72
checked on Jun 16, 2024

Page view(s)

94
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.